# SDR DHL9872159D

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Part number: 6524440018
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING O/B AILERON GEARBOX SUPPORT CRACKED ON UPPER SIDE.  REMOVED AND REPLACED CASTING PER SRM 51-10-1.  N/R 2410.
